# SDR C2XA11CL141

- Difficulty date: June 1, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450888
- Aircraft time: 17,665 hours, 10,053 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6045 THE CREW REPORTED A NR 1 BLEED LEAK ON THE EICAS.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED DUCT O-RINGS AT JOINT 19.  OPERATIONAL CHECKS WERE GOOD.
